Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Relief on taking medication for skin problem. Symptoms again coming. Continue same medication?

Dear Sir, I was treated for 5 yr by a homeopathic doctor for psoriasis , but no improvement noticed. Finally 3 months earlier I visited AIIMS ( Delhi, India). They told that I do not have psoriasis and advised me below medicine 1. Moisturex Cream 2. Amylac Cream 3. LCZ 5mg and 4.Gycirine with water. This helped me lot. But now same symptoms are coming again. should I repeat medicine. I have heard that LCZ have great side effect. Please suggest.
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
If the similar symptoms have developed, you may start using the mentioned drugs. But meanwhile visit a dermatologist and this keep regular follow ups. You are supposed to stop the treatment once your doctor tells you to do so.
LCZ contains levocetirizine and is a very safe drug. Do not worry about it.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor